Araújo, JoãoKonieczny, Janusz2011-12-272011-12-272007Araújo, João; Konieczny, Janusz - Automorphisms of endomorphism monoids of relatively free bands. "Proceedings of the Edinburgh Mathematical Society" [Em linha]. ISSN 0013-0915 (Print) 1464-3839 (Online). Vol. 50, nº 1 (2007), p. 1-210013-0915http://hdl.handle.net/10400.2/2018For a set X and a variety V of bands, let BV(X) be the relatively free band in V on X. For an arbitrary band variety V and an arbitrary set X, we determine the group of automorphisms of End(BV(X)), the monoid of endomorphisms of BV(X).engAutomorphismsEndomorphism monoidsAutomorphisms of endomorphism monoids of relatively free bandsjournal article